# SDR HEEA0015323

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 318320201
- Condition: Failed
- Location: Bleed Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLED IN AIRCRAFT BLEED VALVE CAUSED COMPRESSOR STALL.  REPLACED WITH SERVICEABLE BLEED VALVE.
